Amazon Basic Care Children’s Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, Purple, Grape, 4 Fl Oz (Pack of 1)

$2.88

Added to wishlistRemoved from wishlist 0
Add to compare


Price: $2.88
(as of Jun 29,2022 03:35:29 UTC – Details)



Compare to children’s Tylenol Oral Suspension active ingredient. Basic Care Children’s pain & Fever, acetaminophen oral Suspension, Grape flavor, contains acetaminophen 160 mg per 5 ml for fast, effective relief of fever and pain for children ages 2 to 11 years. Basic Care children’s pain & Fever Temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache, and is free of Alcohol, aspirin, ibuprofen & Gluten.

PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children’s Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
CHILD-RESISTANT SAFETY CAP is designed to protect your little ones

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Amazon Basic Care Children’s Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, Purple, Grape, 4 Fl Oz (Pack of 1)”

Your email address will not be published.

Amazon Basic Care Children’s Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, Purple, Grape, 4 Fl Oz (Pack of 1)

$2.88

SHOP WITH THE DURENS
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0
Shopping cart